# SDR DALA1018540959

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 54,020 hours, 41,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1-12 TO BE INOPERATIVE.  MAINTENANCE FOUND THE INPUT POWER SOURCE CONNECTOR NEAR SEAT 3C TO BE DIRTY.  MAINTENANCE REPLACED THE CONNECTOR. AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (ODI 2010-D0943)(DLM88102030).
